Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A fibering theorem for topological semigroups


Author: Paul S. Mostert
Journal: Proc. Amer. Math. Soc. 14 (1963), 87-88
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1963-0145492-8
MathSciNet review: 0145492
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. H. Hofmann, Homogeneous locally compact groups with compact boundary, Habilitationsschrift, Tuebingen Universitaet, 1962. MR 0144320 (26:1866)
  • [2] R. P. Hunter and N. J. Rothman, Characters and cross sections for certain semigroups, Duke Math. J. 29 (1962), 347-366. MR 0142110 (25:5503)
  • [3] P. S. Mostert, and A. L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. of Math. (2) 65 (1957), 117-143. MR 0084103 (18:809c)
  • [4] A. Borel, Seminar on Transformation Groups, Annals of Mathematics Studies, no. 46, Princeton Univ. Press, Princeton, N. J., 1960. MR 0116341 (22:7129)
  • [5] P. S. Mostert, Sections in principal fibre spaces, Duke Math. J. 23 (1956), 57-72. MR 0075575 (17:771f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0145492-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society